# SDR AMTA200700335

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EITHER AUTOPILOT WHEN ENGAGED AC INITALLY PITCHED THEN TRIMS NOSE DOWN UNTIL REACHING A/P LIMIT AND BEGINS UNDEMANDED DESCENT.  RIGGED MECH PITCH FEEL/ TRIM ASSY IAW MM 27-41-17.  (INPUT AND SERIES TRIM PUSH RODS WERE OFF) CKD RIG OF A/P STAB SERVO IAW MM 22-11-05.  PERFORMED TRIM AUG TEST IAW MM 22-18-00.  ALL CHECKS GOOD.  (K)
